EconPapers    
Economics at your fingertips  
 

Warped Product Semi-Invariant Submanifolds of Nearly Cosymplectic Manifolds

Siraj Uddin, S. H. Kon, M. A. Khan and Khushwant Singh

Mathematical Problems in Engineering, 2011, vol. 2011, 1-12

Abstract:

We study warped product semi-invariant submanifolds of nearly cosymplectic manifolds. We prove that the warped product of the type 𠑀 ⟂ × 𠑓 𠑀 𠑇 is a usual Riemannian product of 𠑀 ⟂ and 𠑀 𠑇 , where 𠑀 ⟂ and 𠑀 𠑇 are anti-invariant and invariant submanifolds of a nearly cosymplectic manifold 𠑀 , respectively. Thus we consider the warped product of the type 𠑀 𠑇 × 𠑓 𠑀 ⟂ and obtain a characterization for such type of warped product.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2011/230374.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2011/230374.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:230374

DOI: 10.1155/2011/230374

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:230374